Typesetting math: 100%
Sbornik: Mathematics
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Sbornik: Mathematics, 2009, Volume 200, Issue 9, Pages 1339–1351
DOI: https://doi.org/10.1070/SM2009v200n09ABEH004039
(Mi sm3962)
 

This article is cited in 55 scientific papers (total in 55 papers)

The dynamics of strictly non-Volterra quadratic stochastic operators on the 2-simplex

U. U. Zhamilov, U. A. Rozikov

Institute of Mathematics and Information Technologies of the National Academy of Sciences of Uzbekistan
References:
Abstract: An arbitrary strictly non-Volterra quadratic operator on the 2-simplex is shown to have a unique fixed point, which is established as being nonattracting. A description of the ω-limit set of the trajectory of some subclasses of these operators is obtained. Strictly non-Volterra operators, as distinct from the Volterra operators, are shown to have cyclic trajectories. For two particular operators, we show that there exists a cyclic trajectory with period 3. Each trajectory which starts at the boundary of the simplex converges to this cyclic trajectory, whereas trajectories which begin at an interior point of the simplex (not at the fixed point) must diverge. Furthermore, the ω-limit set of such a trajectory is infinite, and lies at the boundary of the simplex. Also, we study subclasses of strictly non-Volterra operators whose trajectories tend to a cyclic trajectory with period 2.
Bibliography: 18 titles.
Keywords: quadratic stochastic operators; simplex; trajectory.
Received: 30.10.2007 and 28.04.2009
Bibliographic databases:
UDC: 517.988.52
MSC: Primary 47H10; Secondary 47H40, 37C20, 37C25
Language: English
Original paper language: Russian
Citation: U. U. Zhamilov, U. A. Rozikov, “The dynamics of strictly non-Volterra quadratic stochastic operators on the 2-simplex”, Sb. Math., 200:9 (2009), 1339–1351
Citation in format AMSBIB
\Bibitem{JamRoz09}
\by U.~U.~Zhamilov, U.~A.~Rozikov
\paper The dynamics of strictly non-Volterra quadratic stochastic operators on the 2-simplex
\jour Sb. Math.
\yr 2009
\vol 200
\issue 9
\pages 1339--1351
\mathnet{http://mi.mathnet.ru/eng/sm3962}
\crossref{https://doi.org/10.1070/SM2009v200n09ABEH004039}
\mathscinet{http://mathscinet.ams.org/mathscinet-getitem?mr=2583971}
\zmath{https://zbmath.org/?q=an:1194.47077}
\adsnasa{https://adsabs.harvard.edu/cgi-bin/bib_query?2009SbMat.200.1339Z}
\isi{https://gateway.webofknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=Publons&SrcAuth=Publons_CEL&DestLinkType=FullRecord&DestApp=WOS_CPL&KeyUT=000273971200003}
\elib{https://elibrary.ru/item.asp?id=19066154}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-70450184614}
Linking options:
  • https://www.mathnet.ru/eng/sm3962
  • https://doi.org/10.1070/SM2009v200n09ABEH004039
  • https://www.mathnet.ru/eng/sm/v200/i9/p81
  • This publication is cited in the following 55 articles:
    1. M. Saburov, Kh. Saburov, “Applications of Quadratic Stochastic Operators to Nonlinear Consensus Problems”, J Math Sci, 278:4 (2024), 661  crossref
    2. Bobokhon Mamurov, PROBLEMS IN THE TEXTILE AND LIGHT INDUSTRY IN THE CONTEXT OF INTEGRATION OF SCIENCE AND INDUSTRY AND WAYS TO SOLVE THEM: PTLICISIWS-2, 3045, PROBLEMS IN THE TEXTILE AND LIGHT INDUSTRY IN THE CONTEXT OF INTEGRATION OF SCIENCE AND INDUSTRY AND WAYS TO SOLVE THEM: PTLICISIWS-2, 2024, 040017  crossref
    3. U. U. Jamilov, Kh. O. Khudoyberdiev, “On the dynamics of non-Volterra quadratic operators corresponding to permutations”, Journal of Difference Equations and Applications, 30:3 (2024), 336  crossref
    4. Uygun Jamilov, “Regular dynamics in a quadratic model”, Math Methods in App Sciences, 2024  crossref
    5. B. Dzh. Mamurov, “Vypuklaya kombinatsiya dvukh kvadratichnykh stokhasticheskikh operatorov, deistvuyuschikh na 2D-simplekse”, Izv. vuzov. Matem., 2023, no. 7, 66–70  mathnet  crossref
    6. F. F. Eshmatov, U. U. Jamilov, Kh. O. Khudoyberdiev, “Discrete time dynamics of a SIRD reinfection model”, Int. J. Biomath., 16:05 (2023)  crossref
    7. B. J. Mamurov, “A Convex Combination of Two Quadratic Stochastic Operators Acting in the 2D Simplex”, Russ Math., 67:7 (2023), 55  crossref
    8. Sh. B. Abdurakhimova, U. A. Rozikov, “Dynamical System of a Quadratic Stochastic Operator with Two Discontinuity Points”, Math. Notes, 111:5 (2022), 676–687  mathnet  crossref  crossref  mathscinet
    9. M. Saburov, Kh. Saburov, “Prilozheniya kvadratichnykh stokhasticheskikh operatorov k nelineinym problemam konsensusa”, Nauka — tekhnologiya — obrazovanie — matematika — meditsina, SMFN, 68, no. 1, Rossiiskii universitet druzhby narodov, M., 2022, 110–126  mathnet  crossref  mathscinet
    10. Jamilov U.U. Khamrayev A.Yu., “On Dynamics of Volterra and Non-Volterra Cubic Stochastic Operators”, Dynam. Syst., 37:1 (2022), 66–82  crossref  mathscinet  isi
    11. Uygun U. Jamilov, Elbek Kh. Ziyodullaev, Springer Proceedings in Mathematics & Statistics, 390, Infinite Dimensional Analysis, Quantum Probability and Applications, 2022, 341  crossref
    12. Uygun Jamilov, Kamola Aralova, Springer Proceedings in Mathematics & Statistics, 390, Infinite Dimensional Analysis, Quantum Probability and Applications, 2022, 357  crossref
    13. Khayotjon O. Khudoyberdiev, Springer Proceedings in Mathematics & Statistics, 390, Infinite Dimensional Analysis, Quantum Probability and Applications, 2022, 369  crossref
    14. K. A. Aralova, U. U. Jamilov, “The dynamics of superposition of non-Volterra quadratic stochastic operators”, Journal of Difference Equations and Applications, 28:9 (2022), 1178  crossref
    15. Jamilov U. Reinfelds A., “A Family of Volterra Cubic Stochastic Operators”, J. Convex Anal., 28:1 (2021), 19–30  mathscinet  isi
    16. Jamilov U. Ladra M., “Evolution Algebras and Dynamical Systems of a Worm Propagation Model”, Linear Multilinear Algebra, 2021  crossref  mathscinet  isi
    17. Ganikhodjaev N.N. Pah C.H. Rozikov U., “Dynamics of Quadratic Stochastic Operators Generated By China'S Five Element Philosophy”, J. Differ. Equ. Appl., 27:8 (2021), 1173–1192  crossref  mathscinet  isi  scopus
    18. Jamilov U.U., Kurganov K.A., “On a Non-Volterra Cubic Stochastic Operator”, Lobachevskii J. Math., 42:12 (2021), 2800–2807  crossref  mathscinet  isi
    19. U. U. Jamilov, “Certain Polynomial Stochastic Operators”, Math. Notes, 109:5 (2021), 828–831  mathnet  mathnet  crossref  isi  scopus
    20. Khamrayev A.Yu., “On the Dynamics of a Quasistrictly Non-Volterra Quadratic Stochastic Operator”, Ukr. Math. J., 71:8 (2020), 1273–1281  crossref  mathscinet  isi
    Citing articles in Google Scholar: Russian citations, English citations
    Related articles in Google Scholar: Russian articles, English articles
    Математический сборник Sbornik: Mathematics
    Statistics & downloads:
    Abstract page:687
    Russian version PDF:329
    English version PDF:20
    References:80
    First page:10
     
      Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2025